# SDR FDEA201002050335

- Difficulty date: February 5, 2010
- Submitted: February 9, 2010
- Operation: Air carrier
- Aircraft: N924FD
- Make and model: Boeing 757204
- Aircraft serial: 26267
- Aircraft time: 58,915 hours, 21,446 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC1520792
- Condition: Corroded
- Location: Bs 418-440
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN SEAT TRACK STA 418-440 RBL 25 IS GOUGED AND HAS CORROSION. REMOVED AND REPLACED SEAT TRACK MEASURED OUT OF LIMITS. IAW SRM 51-40-02 AND SRM 53-00-52 FIG 101 DETAIL IV.  FABRICATED SEAT TRACK FROM MAT  BAC1520-792 BATCH NR 0001571736. IAW SRM 53-10-52. CLASSIFIED CATEGORY "A" MAJOR REPAIR.
